# SDR 95ZZZW683

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3800069101
- Condition: Failure
- Location: Lt Nlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC QUANTITY INDICATING SYSTEM (MECHANICAL AND ELECTRIAL) WAS FOUND TO BE INOPERATIVE.  THE SYSTEM WAS TROUBLESHOT AND THE HYDRAULIC RESERVOIR WAS FOUND TO BE THE PROBLEM.  THE RESERVOIR WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.
